Table of Contents

Jingni Ye, Jianhua Huang
Strong convergence theorems for fixed point problems and generalized equilibrium problems of three relatively quasi-nonexpansive mappings in Banach spaces
J. Math. Comput. Sci., 1 (2011), 1-18

Monoranjan Bhowmik, Amal Kumar Adak, Madhumangal Pal
Application of generalized intuitionistic fuzzy matrices in multi-criteria decision making problem
J. Math. Comput. Sci., 1 (2011), 19-31

George E Chatzarakis, G. N. Miliaras
Asymptotic behavior in neutral difference equations with variable coefficients and more than one delay arguments
J. Math. Comput. Sci., 1 (2011), 32-52

Reza Habibi
Bootstrapping estimators of the SDE parameters
J. Math. Comput. Sci., 1 (2011), 53-59

Behzad Ghanbari
Some new families of fifth -order methods for finding simple zeros of non-linear equations
J. Math. Comput. Sci., 1 (2011), 60-65

Nagat Mustafa, Maslina Darus
Some properties of certain subclasses of p-valent functions defined by a linear derivative operator
J. Math. Comput. Sci., 1 (2011), 66-76

Nihar Kumar Mahato, Chandal Nahak
Equilibrium problem under various types of convexities in Banach space
J. Math. Comput. Sci., 1 (2011), 77-88

Thandapani Ethiraj, N. Kavitha
Oscillation theorems for second order nonlinear neutral difference equations of mixed type
J. Math. Comput. Sci., 1 (2011), 89-102

Mehdi Khashei, Hehdi Bijari
Exchange rate forecasting better with hybrid artificial neural networks models
J. Math. Comput. Sci., 1 (2011), 103-125

Vakeel A. Khan, Sabiha Tabassum
Some vector valued multiplier difference double sequence spaces in 2-normed spaces defined by Orlicz functions
J. Math. Comput. Sci., 1 (2011), 126-139


Copyright ©2022 JMCS